[acb-diabetics] how long should cortozone affect sugar
marlutt at verizon.net
Sun Feb 19 14:52:54 EST 2012
I know that cortisone shots can cause blood sugar increases. I have been
fortunate that when I have had cortisone shots I have not experienced an
extreme reaction. I don't know how long you can expect this to continue,
but I would suggest discussing with a medical person who is knowledgeable
about factors effecting blood sugar. The physician who did the injection
might not be the most knowledgeable about the question. If you have an
endocrinologist that would be the person to talk with.
----- Original Message -----
From: "Barbara Mattson" <barbieann519 at charter.net>
To: "Discussion list for diabetics and/or ACB issues"
<acb-diabetics at acb.org>
Sent: Saturday, February 18, 2012 9:24 PM
Subject: [acb-diabetics] how long should cortozone affect sugar
On feb. 14 i had a cortozone shot in my shoulder for tendenitis. since then
most of my sugars have been in the 200's to nearly 300. how long should i
expect this to go on?
acb-diabetics mailing list
acb-diabetics at acb.org
More information about the acb-diabetics